# SDR AALA20110725LGA02

- Difficulty date: July 24, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 36,523 hours, 17,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR AFT CABIN EMERGENCY LIGHTS.  OPS CHECK NORMAL.
